# SDR SIMA20170914004

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 41,771 hours, 37,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HARD TO OPEN AND CLOSE.  ADJUSTED THE FWD CAM OF THE SIDE HINGED ON MAIN DOOR IAW AMM 52-18-00, AND ETN EM-52-029.  INTERNAL ACTUATING HANDLE TESTED GOOD.
